按条件检索“153”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: EI × 数据来源: 万方 × 数据来源: CSCD × 出版年: 2016 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Input/output-to-state Stability of Switched Nonlinear Systems with an Improved Average Dwell Time Approach EI SCOPUS SCIE

作者:Liu, Li-Xia; Guo, Rong-Wei; Ma, Shu-Ping

作者机构:[Liu, Li-Xia; Guo, Rong-Wei] Qilu Univ Technol, Sch Sci, Jinan 250353, Peoples R China.; [Ma, Shu-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2016,Vol.14,Issue.2,461-468

WOS被引数:4

资源类型:期刊论文

WOS:000373035200011

2. General laws of large numbers under sublinear expectations EI SCOPUS SCIE

作者:Hu, Feng; Chen, Zengjing

作者机构:[Hu, Feng] Qufu Normal Univ, Sch Stat, Qufu 273165, Shandong, Peoples R China.; [Hu, Feng; Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 441749, South Korea.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.14,4215-4229

WOS被引数:4

资源类型:期刊论文

WOS:000377138300011

3. Verification and validation of a detonation computational fluid dynamics model EI

作者:Wang, Ruili ;Liang, Xiao ;Lin, Wenzhou ;Liu, Xuezhe ;Yu, Yunlong

作者机构:[Wang, Ruili ;Liang, Xiao ;Lin, Wenzhou ;Liu, Xuezhe ;Yu, Yunlong ] Institute of Applied Physics and Computational Mathematics, Beijing; 100094, China;[Liang, Xiao ] College of Math, Shandong University of Science and Technology, Qingdao; 266590, China

来源:Defect and Diffusion Forum,2016,Vol.366,40-46

资源类型:期刊论文

4. General approach to find steady-state manifolds in Markovian and non-Markovian systems EI SCOPUS SCIE

作者:Zhang, Da-Jian; Yu, Xiao-Dong; Huang, Hua-Lin; Tong, D. M.

作者机构:[Zhang, Da-Jian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Da-Jian; Yu, Xiao-Dong; Tong, D. M.] Shandong Univ, Dept Phys, Jinan 250100, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:PHYSICAL REVIEW A,2016,Vol.94,Issue.5

资源类型:期刊论文

WOS:000388814000008

5. Visualization of constrained data by smooth rational fractal interpolation EI SCOPUS SCIE

作者:Liu, Jianshun; Bao, Fangxun

作者机构:[Liu, Jianshun; Bao, Fangxun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2016,Vol.93,Issue.9,1524-1540

WOS被引数:1

资源类型:期刊论文

WOS:000379225100005

6. On the neighbor sum distinguishing total coloring of planar graphs EI SCOPUS SCIE

作者:Qu, Cunquan; Wang, Guanghui; Wu, Jianliang; Yu, Xiaowei

作者机构:[Qu, Cunquan; Wang, Guanghui; Wu, Jianliang; Yu, Xiaowei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2016,Vol.609,162-170

WOS被引数:15

资源类型:期刊论文

WOS:000367488400012

7. On solutions of the matrix equation AX=B with respect to semi-tensor product EI SCOPUS SCIE

作者:Yao, Juan; Feng, Jun-e; Meng, Min

作者机构:[Yao, Juan; Feng, Jun-e; Meng, Min] Shandong Univ, Sch Math, Jinan 250199, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2016,Vol.353,Issue.5,1109-1131

WOS被引数:1

资源类型:期刊论文

WOS:000371391200011

8. A posteriori error estimates for optimal control problems constrained by convection-diffusion equations CSCD SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing; Zhou, Zhaojie

作者机构:[Fu, H] College of Science, China University of Petroleum, Qingdao, 266580, China;[ Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhou, Z] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,55-75

资源类型:期刊论文

WOS:000365760000005

9. Mixed uncertainty quantification and its application in upwind scheme for computational fluid dynamics (CFD) EI

作者:Liang, Xiao ;Wang, Ruili

作者机构:[Liang, Xiao ;Wang, Ruili ] Institute of Applied Physics and Computational Mathematics, Beijing; 100094, China;[Liang, Xiao ] College of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Baozha Yu Chongji/Explosion and Shock Waves,2016,Vol.36,Issue.4,509-515

资源类型:期刊论文

10. Waring-Goldbach problems for unlike powers with almost equal variables CSCD SCOPUS SCIE

作者:Zhang, Meng

作者机构:[Zhang, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.2,449-460

资源类型:期刊论文

WOS:000372306400014

11. A Priori Error Estimate of Stochastic Galerkin Method for Optimal Control Problem Governed by Random Parabolic PDE with Constrained Control EI SCOPUS SCIE

作者:Gong, Benxue; Sun, Tongjun; Shen, Wanfang; Liu, Wenbin

作者机构:[Gong, Benxue] Shandong Univ Technol, Sch Sci, Zibo 255049, Peoples R China.; [Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shen, Wanfang] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Liu, Wenbin] Univ Kent, KBS, Canterbury CT2 7NF, Kent, England.

来源:INTERNATIONAL JOURNAL OF COMPUTATIONAL METHODS,2016,Vol.13,Issue.5

资源类型:期刊论文

WOS:000383345400009

12. A Stabilized Mixed Finite Element Method for Elliptic Optimal Control Problems EI SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing; Hou, Jian; Li, Haihong

作者机构:[Fu, Hongfei; Li, Haihong] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Hou, Jian] China Univ Petr, Coll Petr Engn, Qingdao 266580, Peoples R China.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.66,Issue.3,968-986

WOS被引数:3

资源类型:期刊论文

WOS:000369911500004

13. ON BOUNDARY CONTROL OF A HYPERBOLIC SYSTEM WITH A VANISHING CHARACTERISTIC SPEED EI SCOPUS SCIE

作者:Hu, Long; Wang, Zhiqiang

作者机构:[Hu, Long] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Long] Univ Paris 06, Sorbonne Univ, UMR 7598, Lab Jacques Louis Lions, F-75005 Paris, France.; [Hu, Long; Wang, Zhiqiang] Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China.; [Wang, Zhiqiang] Fudan Univ, Shanghai Key Lab Contemporary Appl Math, Shanghai 200433, Peoples R China.

来源:ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2016,Vol.22,Issue.1,134-147

WOS被引数:1

资源类型:期刊论文

WOS:000369397300006

14. Dynamics of a Class of Nonautonomous Lorenz-Type Systems EI SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2016,Vol.26,Issue.12

资源类型:期刊论文

WOS:000389653800018

15. A Priori Error Estimate of Stochastic Galerkin Method for Optimal Control Problem Governed by Stochastic Elliptic PDE with Constrained Control EI SCOPUS SCIE

作者:Sun, Tongjun; Shen, Wanfang; Gong, Benxue; Liu, Wenbin

作者机构:[Sun, Tongjun; Gong, Benxue] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shen, Wanfang] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Liu, Wenbin] Univ Kent, KBS, Canterbury CT2 7PE, Kent, England.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.67,Issue.2,405-431

WOS被引数:1

资源类型:期刊论文

WOS:000374414500001

16. A Nonzero Sum Differential Game of BSDE With Time-Delayed Generator and Applications EI SCOPUS SCIE

作者:Shi, Jingtao; Wang, Guangchen

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Guangchen] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2016,Vol.61,Issue.7,1959-1964

WOS被引数:1

资源类型:期刊论文

WOS:000380028700024

17. Large deviation for negatively dependent random variables under sublinear expectation EI SCOPUS SCIE

作者:Chen, Zengjing; Feng, Xinwei

作者机构:[Chen, Zengjing; Feng, Xinwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.2,400-412

WOS被引数:1

资源类型:期刊论文

WOS:000368229500015

18. Connection between MP and DPP for Stochastic Recursive Optimal Control Problems: Viscosity Solution Framework in Local Case CPCI-S EI SCOPUS

作者:Nie, Tianyang; Shi, Jingtao; Wu, Zhen

作者机构:[Nie, Tianyang; Shi, Jingtao; Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:American Control Conference (ACC)

会议日期:JUL 06-08, 2016

来源:2016 AMERICAN CONTROL CONFERENCE (ACC),2016,Vol.2016-July,7225-7230

WOS被引数:2

资源类型:会议论文;期刊论文

WOS:000388376107048

19. A fast collocation method for a static bond-based linear peridynamic model EI SCOPUS SCIE

作者:Zhang, Xuhao; Wang, Hong

作者机构:[Zhang, Xuhao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2016,Vol.311,280-303

WOS被引数:1

资源类型:期刊论文

WOS:000387520000012

20. On normal families of meromorphic functions EI SCOPUS SCIE

作者:Chen, Wei; Hu, Pei-Chu; Tian, Hong-Gen

作者机构:[Chen, Wei; Hu, Pei-Chu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Tian, Hong-Gen] Xinjiang Normal Univ, Sch Math Sci, Urumqi 830054, Xinjiang, Peoples R China.

来源:MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2016,Vol.39,Issue.5,1176-1182

资源类型:期刊论文

WOS:000371934100020

共 8 页, 153 条记录

TOP